Acitrom Induced Pseudo-Obstruction: A Case Report


Authors : Vasantha Kumar VRR; Neeharika VC

Volume/Issue : Volume 7 - 2022, Issue 9 - September

Google Scholar : https://bit.ly/3IIfn9N

Scribd : https://bit.ly/3EAwBHQ

DOI : https://doi.org/10.5281/zenodo.7187391

Bleeding is the most serious complication of oral anticoagulation inthe prevention and treatment of thromoboembolic complications. Even after NOACs discovery, Acitrom or acenocoumarol is the most common oral anticoagulant used in practice. Here we present a case report of acitrom causing bleeding into intestinal sub mucosa causing acute pseudo-obstruction.

CALL FOR PAPERS


Paper Submission Last Date
29 - February - 2024

Paper Review Notification
In 1-2 Days

Paper Publishing
In 2-3 Days

Video Explanation for Published paper

Never miss an update from Papermashup

Get notified about the latest tutorials and downloads.

Subscribe by Email

Get alerts directly into your inbox after each post and stay updated.
Subscribe
OR

Subscribe by RSS

Add our RSS to your feedreader to get regular updates from us.
Subscribe